Show simple item record Geissert, Matthias Heck, Horst Hieber, Matthias Wood, Ian 2007-11-06T09:55:24Z 2007-11-06T09:55:24Z 2005
dc.identifier.citation M.Geissert, H.Heck, M.Hieber, I.Wood: The Ornstein-Uhlenbeck semigroup in exterior domains, Arch. Math., 85, 6 (2005), 554-562 en
dc.description.abstract Let Ω be an exterior domain in It is shown that Ornstein-Uhlenbeck operators L generate C0-semigroups on Lp(Ω) for p ∈ (1, ∞) provided ∂Ω is smooth. The method presented also allows to determine the domain D(L) of L and to prove Lp − Lq smoothing properties of etL. If ∂Ω is only Lipschitz, results of this type are shown to be true for p close to 2. en
dc.format.extent 137417 bytes
dc.format.mimetype application/pdf
dc.language.iso en en
dc.publisher Birkhäuser Basel en
dc.relation.isreferencedby en
dc.rights The original publication is available at en
dc.type Text en
dc.type.publicationtype refereed published journal paper en
dc.identifier.duplicate True

Files in this item

Aside from theses and in the absence of a specific licence document on an item page, all works in Cadair are accessible under the CC BY-NC-ND Licence. AU theses and dissertations held on Cadair are made available for the purposes of private study and non-commercial research and brief extracts may be reproduced under fair dealing for the purpose of criticism or review. If you have any queries in relation to the re-use of material on Cadair, contact

This item appears in the following Collection(s)

Show simple item record

Search Cadair

Advanced Search